# SDR ASAA2022052738495

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. ASA T/C 78472000 #2 ENGINE INLET AND FAN BLADE DETAILED INSPECTION : FOUND AFT FAN ACOUSTICAL PANEL AT 5 OCLOCK POSITION FWD MIDDLE FASTENER NUTPLATE HAS CORROSION ON FAN FRAME CASE O/B SIDE. (M) ALF. GROUNDED - YES. REMOVED 5 OCLOCK AFT ACOUSTICAL PANEL REF B737-900 AMM 72-23-02-000-801-F00. REMOVED NUTPLATED AND BEGAN BLENDING OF CORROSION. CORROSION REMOVED PER AMM 72-23-05-300-805-F00. INITIATED MOG 2C # 40-0051405. TRANSFERRED DISCREPANCY, PARTIAL WORK AND MIG2C DEFECT TO EBU SHOP ASA W/O # 1912286, N/R #00007 FOR DISPOSITION.
